# SDR AALA201904309019

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 59,298 hours, 26,252 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER LEFT HAND SURFACE HAS EVIDENCE OF TRAPPED WATER AROUND THE LOWER FORWARD HOITING POINT. REPLACED RUDDER PER AMM 27-21-400-001-A.
